# SDR HALA2012051000134

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,001 hours, 33,032 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2801733
- Part serial: 166
- Condition: Low Pressure
- Location: Fuel Boost
- Part time: 8,251 hours, 1,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH SWITCH ON EICAS MESSAGE FOR LT FWD FUEL PUMP DISPLAYED.  R & R LT FWD FUEL BOOST PUMP IAW AMM 28-22-03.  OPS & LEAK CHECKED NORMAL.
